MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC KINCISE¿ SURGICAL AUTOMATED SYSTEM; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

DEPUY SYNTHES PRODUCTS LLC KINCISE¿ SURGICAL AUTOMATED SYSTEM; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Catalog Number 2000-00-001
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Event or Problem Description
It was reported that during an unspecified surgical procedure, it was observed that the motor device k2 gun that has been misfiring.It has just fired in reverse on its own 3 separate times now.And after we have had the cup in on a couple occasions it has backed the cup out without the dr pressing any of the buttons causing the cup to lose its press fit.It was not reported if there were any delays in the surgical procedure or whether a spare device was available for use.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: investigation summary: the device was functionally / visually tested according to the diagnostic assessment.The described failure by the customer was not confirmed.The device was visually inspected as received from the customer.It was found that the device passed all visual inspections.Investigation is based on the assessment performed in service center palm beach gardens.Based on service record: the device passed all inspection criteria according to the diagnostic assessment.Since no failure was found no root cause can be defined.As part of anspach quality process all devices are manufactured, inspected, and released to approved specifications.Although no conclusion could be reached on the cause of the reported event, the instructions for use contain the following caution: if the device is unable to complete the surgical procedure due to decreased power or intermittent operation or fails to meet the criteria defined in the inspection and functional testing section, it shall not be used.The event described could not be confirmed as the device was returned without detectable damage.Although no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device where it was used against the instructions for use that could not be replicated when the device was tested during technical investigation.

Brand Name
KINCISE¿ SURGICAL AUTOMATED SYSTEM
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
elba bello
4500 riverside drive
palm beach gardens, FL 33410
9083863534
MDR Report Key23513015
Report Number1045834-2025-00612
Device Sequence Number15922162
Product Code HWE
UDI-Device Identifier07612334268563
UDI-Public(01)07612334268563
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2000-00-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown